Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On medication for thyroid, increase TSH levels in past 6 months. What's the right dosage to take ?

Hi Doctor this is AAAAA and am 46 years old(female). History: 7 months back i had gone through operation( uterus removed). From past 5 years i have thyroid problem and am under medication .(taking thyroid tablet daily) currently am taking 100 mg dosage. yesterday i had tested for TSH (once in 6 months i use to do this) 6 months back my level was normal(around 2.57) I got my report for TSH today and my report values are as follows TSH observed value 7.56 Can u suggest me the dosage now? Appreciate your help on this.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
for a lady with hysterectomy done the TSH value of 7.56 is not a problem at all. But if you are symptomatic and suffering from any of the symptoms mimicking hypothyroidism than increase in the dose is required. For this you need to see a General physician or Endocrinologist. Get back for any further query.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor